# SDR CA010102009

- Difficulty date: December 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: O-Ring
- Part number: 6078T55P13
- Condition: Leaking
- Location: Throttle Body
- Part time: 3,265 hours
- Component: Throttle Body, Woodward, 6078T55P13
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE MAINTENANCE WAS DOING AN ENGINE RUN WHEN THEY NOTICED A FUEL LEAK THROUGH THE LT CORE COWL DRAIN.THE MAINTENANCE OPENED THE LOWER CORE COWL AND THEY FOUND THAT THE FUEL WAS LEAKING THROUGH THE LT MFC THROTTLE SHAFT BODY WITH THE STANDBY FUEL PUMPS ON. THE MFC WAS REPLACED. 2001-01-03TC:  MANUFACTURE OF AIRCRAFT AND ENGINE HAS DISCUSSED SDR WITH TC.FAA ASB PENDING, AND AIRWORTHINESS LIMITATION SECTION BEING REVISED IN TYPE CERTIFICATE.THIS OCCURRENCE IS ASSOCIATED WITH SDR 20010102009
